The zero-multiplicity of ternary recurrences
Compositio Mathematica, Tome 77 (1991) no. 2, p. 165-177
@article{CM_1991__77_2_165_0,
     author = {Beukers, Frits},
     title = {The zero-multiplicity of ternary recurrences},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {77},
     number = {2},
     year = {1991},
     pages = {165-177},
     zbl = {0717.11012},
     mrnumber = {1091896},
     language = {en},
     url = {http://www.numdam.org/item/CM_1991__77_2_165_0}
}
Beukers, F. The zero-multiplicity of ternary recurrences. Compositio Mathematica, Tome 77 (1991) no. 2, pp. 165-177. http://www.numdam.org/item/CM_1991__77_2_165_0/

[Ber] Berstel, J. Sur le calcul des termes d'une suite récurrente linéaire, exposé fait à l'I.R.I.A. (Rocquencourt) en mars 1974.

[Beu] Beukers, F. The multiplicity of binary recurrences. Compositio Math, 40 (1980), 251-267. | Numdam | MR 563543 | Zbl 0396.10005

[BT] Beukers, F.; Tijdeman, R. On the multiplicities of binary complex recurrences. Compositio Math., 51 (1984), 193-213. | Numdam | MR 739734 | Zbl 0538.10014

[D1] Deshommes, B. Resolution semi-locale d'equations diophantiennes, to appear.

[D2] Deshommes, B. Sur les zéros des fonctions symmétriques complètes des corps cubiques, Pacific J. Math., 139 (1989), 17-44. | MR 1010782 | Zbl 0642.12009

[D3] Deshommes, B. On semi-local binomial units in cubic number fields, J. Reine angew. Math., 402 (1989), 153-165. | MR 1022797 | Zbl 0677.12001

[K] Kubota, K. On a conjecture of M. Ward I, II, III. Acta Arith., 33 (1977), 11-28, 29-48, 99-109. | Zbl 0356.10009

[L] Lang, S. Algebraic Number Theory, Springer 1986. | MR 1282723 | Zbl 0601.12001

[LP] Loxton, J.H., Poorten, A. J. Van Der., On the growth of recurrence sequences. Math. Proc. Camb. Phil. Soc., 81 (1977), 369-376. | MR 450184 | Zbl 0348.10007

[S] Smiley, M.F., On the zeros of a cubic recurrence, Amer. Math. Monthly, 63 (1956), 171-172. | MR 75967 | Zbl 0070.27302

[ST] Shorey, T.N., Tijdeman, R., Exponential diophantine equations, Cambridge Univ. Press 1986. | MR 891406 | Zbl 0606.10011

[T] Tijdeman, R., Multiplicities of binary recurrences, Sém. Théorie des Nombres Bordeaux, année 1980/81, exposée no. 29. | MR 644662 | Zbl 0473.10012

[W] Ward, M., Some diophantine problems connected with linear recurrences. Report Institute Theory of Numbers (Univ. Colorado) (1959), 250-257.